# SDR DALA2016020300823

- Difficulty date: January 24, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1287-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL FROM BS 1287 TO BS 1307 X=0 AND 1271 TO 1287 X=5 AT PAX CABIN.  INTERCOSTAL WAS REPAIRED IAW SRM 53-01, FIG 2 AND 51-10-3, PAR 21 AND 14 OTHER INTERCOSTAL WAS REPLACE ON BS 1287 TO 1307 X=0 WAS REPLACED IAW SRM 51-30-5 AND 51-30-2.
